# SDR FDEA200904021147

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53974341202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGITUDINAL PROFILE, C 63-64, Y-805 AND Y805 REPAIR PERORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
